Alert archive / Alabama / Tornado Warnings in 2010
Tornado Warning 53, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Oct 26, 2010, 10:54 PM CDT for Calhoun County, St. Clair County, Alabama. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 26, 2010, 10:54 PM CDT (03:54 UTC)
- Expired
- Oct 26, 2010, 11:30 PM CDT
- In force
- 36 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Calhoun County, AL, St. Clair County, AL
The radar
The Birmingham radar (KBMX), 97 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 26, 8:03 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 3.9 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1190 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 942 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 235 m²/s²
- 0-3 km storm-relative helicity
- 292 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 8.2
The text
As transmitted, in the capitals the NWS used until 2016.
986
WFUS54 KBMX 270354
TORBMX
ALC015-115-270430-
/O.NEW.KBMX.TO.W.0053.101027T0354Z-101027T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1054 PM CDT TUE OCT 26 2010
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN CALHOUN COUNTY IN EAST CENTRAL ALABAMA...
EXTREME EAST CENTRAL ST. CLAIR COUNTY IN CENTRAL ALABAMA...
* UNTIL 1130 PM CDT
* AT 1051 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM
WAS LOCATED NEAR RAGLAND...OR 13 MILES NORTHEAST OF PELL CITY...AND
MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
SAKS...FORT MCCLELLAN...JACKSONVILLE...OHATCHEE AND WEAVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3372 8572 3365 8603 3366 8604 3368 8605
3368 8613 3377 8617 3393 8580
TIME...MOT...LOC 0354Z 250DEG 35KT 3372 8609
$$
033 follow-up statements
512 WWUS54 KBMX 270402 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1102 PM CDT TUE OCT 26 2010 ALC115-270412- /O.CAN.KBMX.TO.W.0053.000000T0000Z-101027T0430Z/ ST. CLAIR AL- 1102 PM CDT TUE OCT 26 2010 ...THE TORNADO WARNING FOR EXTREME EAST CENTRAL ST. CLAIR COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3372 8572 3368 8604 3375 8607 3393 8580 TIME...MOT...LOC 0402Z 251DEG 30KT 3373 8603 $$ ALC015-270430- /O.CON.KBMX.TO.W.0053.000000T0000Z-101027T0430Z/ CALHOUN AL- 1102 PM CDT TUE OCT 26 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL CALHOUN COUNTY UNTIL 1130 PM CDT... AT 1100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR OHATCHEE...OR 11 MILES SOUTH OF MARKTON... MOVING EAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... SAKS...FORT MCCLELLAN...JACKSONVILLE AND WEAVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. && TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3372 8572 3368 8604 3375 8607 3393 8580 TIME...MOT...LOC 0402Z 251DEG 30KT 3373 8603 $$ 03
307 WWUS54 KBMX 270412 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1112 PM CDT TUE OCT 26 2010 ALC015-270430- /O.CON.KBMX.TO.W.0053.000000T0000Z-101027T0430Z/ CALHOUN AL- 1112 PM CDT TUE OCT 26 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL CALHOUN COUNTY UNTIL 1130 PM CDT... AT 1108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR OHATCHEE...OR 7 MILES NORTHWEST OF SAKS... MOVING EAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... SAKS...FORT MCCLELLAN...JACKSONVILLE AND WEAVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. && TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3370 8597 3379 8601 3393 8580 3372 8572 TIME...MOT...LOC 0412Z 251DEG 30KT 3377 8593 $$ 03
531 WWUS54 KBMX 270419 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1119 PM CDT TUE OCT 26 2010 ALC015-270430- /O.CON.KBMX.TO.W.0053.000000T0000Z-101027T0430Z/ CALHOUN AL- 1119 PM CDT TUE OCT 26 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL CALHOUN COUNTY UNTIL 1130 PM CDT... AT 1117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR WEAVER...OR 5 MILES NORTH OF SAKS...MOVING EAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... JACKSONVILLE AND WEAVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. && TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3372 8588 3381 8593 3393 8580 3372 8572 TIME...MOT...LOC 0419Z 251DEG 30KT 3379 8586 $$ 03
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Oct 26, 6:47 PM CDT, 4 hours 7 minutes earlier.
Area forecast discussion, Oct 26, 6:47 PM CDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 647 PM CDT TUE OCT 26 2010 .UPDATE...FOR 00Z AVIATION. && .DISCUSSION... TAKING A LOOK AT THE OVERALL SCHEME OF THE STORM SYSTEM. UPPER LOW CONTINUES TO STRENGTHEN ACROSS THE NORTHERN PLAINS. THIS IN TURN IN HELPING THE ENVIRONMENT INCREASE INSTABILITY ACROSS THE NORTH. AS OF 230 PM...HERE ARE SOME MORE SPECIFIC NUMBERS IN THIS AREA...GENERALLY NORTH OF THE I-20 CORRIDOR. THE STORM RELATIVE HELICITY FROM 0-1KM IS BETWEEN 250 AND 300. THE STORM RELATIVE HELICITY FOR THE 0-3KM IS BETWEEN 300 AND 350. BULK SHEAR NUMBERS FOR THE 0-1KM ARE BETWEEN 30-35. LAPSE RATES ARE ALSO AROUND 7 TO 7.5 BETWEEN THE 0-3KM RANGE. STORMS ARE ROTATING AND WILL CONTINUE THROUGH THE EARLY EVENING. LOOK FOR THE OVERALL DYNAMICS TO BEGIN TO WEAKEN AS THE NIGHT PROGRESSES...ALTHOUGH SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH THE NIGHT. A NEW TORNADO WATCH HAS BEEN ISSUED AS WELL. FOR SPECIFICS ON THE THREAT OF THE MOMENT CONTINUE TO CHECK OUT THE HOMEPAGE AS WELL AS THE HWO. THE SYSTEM WILL CLEAR OUT BY WEDNESDAY NIGHT AS THE MAIN COLD FRONT CLEARS THE AREA. THE COLD EST AIR WILL COME IN DURING THE DAY THURSDAY WITH COLD MORNINGS IN STORE FOR FRIDAY THROUGH SUNDAY MORNINGS. AT THIS POINT IT APPEARS THAT THE COLDEST MORNING WILL BE SATURDAY MORNING. MAY EVEN SEE A FAIRLY WIDESPREAD FREEZE/FROST AREAWIDE. && .AVIATION...00Z TAF DISCUSSION. LINE OF CONVECTION APPROACHING THE INTERSTATE 59 CORRIDOR THIS EVENING. SOUTH OF THE LINE ISOLATED SHOWERS AND THUNDERSTORMS ATTM. FORECAST CALLS FOR CONVECTIVE LINE TO VERY SLOW PROGRESS SOUTHWARD THROUGH THE EVENING AND OVERNIGHT AND THEN GRADUALLY MOVE THROUGH CENTRAL ALABAMA DURING THE DAYTIME WEDNESDAY. VARIABLE CLOUDINESS WITH MVFR TO IFR CEILINGS WILL BE POSSIBLE AHEAD OF THE LINE. SUSTAINED WINDS WILL BE SOUTHERLY AT 5 TO 10 KTS WITH SOME OCCASIONAL HIGHER GUSTS POSSIBLE THROUGH 06Z. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST THROUGH THE END OF 2010. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. && 61/88
Hazardous weather outlook, Oct 26, 10:15 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1015 PM CDT TUE OCT 26 2010 ALZ011>015-017>050-280300- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1015 PM CDT TUE OCT 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. THERE WILL CONTINUE TO BE A THREAT OF SEVERE THUNDERSTORMS... INCLUDING ISOLATED TORNADOES...THROUGH THE LATE EVENING HOURS. WITH THE LOSS OF THE HEATING OF THE DAY...THE STORMS ARE EXPECTED TO CONTINUE TO DECREASE IN INTENSITY AND COVERAGE. HOWEVER...ISOLATED STORMS MAY LAST UNTIL 1 AM OR LONGER. THREAT GENERALLY ALONG AND EAST OF INTERSTATE 65 AND ALONG AND NORTH OF INTERSTATE 20. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FEW STRONG STORMS ARE POSSIBLE ON WEDNESDAY AS A COLD FRONT SLOWLY MOVES SOUTHWARD ACROSS CENTRAL ALABAMA. WIND GUSTS WILL BE THE PRIMARY THREAT. AREAS OF FROST WILL BE POSSIBLE IN PORTIONS OF CENTRAL ALABAMA FRIDAY AND SATURDAY MORNINGS...AS COLD AIR FILTERS INTO THE STATE BEHIND THE COLD FRONT. THE COLDEST MORNING WILL LIKELY BE SATURDAY MORNING...WITH TEMPERATURES FALLING TO BETWEEN 32 AND 36 DEGREES IN MANY OUTLYING AREAS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL CONTINUE DUE TO A SEVERE THUNDERSTORM AND TORNADO THREAT THIS THROUGH LATE THIS EVENING. 08/MNK
In the hours before
Special weather statement, Oct 26, 4:57 PM CDT, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 457 PM CDT TUE OCT 26 2010 ALZ014-262245- WINSTON AL- 457 PM CDT TUE OCT 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WINSTON COUNTY UNTIL 545 PM CDT... AT 453 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF WINSTON FREE STATE BARN...OR 7 MILES NORTH OF LYNN...MOVING NORTHEAST AT 60 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... ARLEY... ASHRIDGE... WINSTON FREE STATE BARN... DOUBLE SPRINGS... HOUSTON RECREATIONAL AREA... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GOGGINS
Local storm report, Oct 26, 4:59 PM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
459 PM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 3 NW JASPER 33.88N 87.31W
10/26/2010 WALKER AL EMERGENCY MNGR
SARAGOSSA AND HOLLY GROVE ROAD, ROOF BLOWN OFF HOUSE,
HORSES TRAPPED.
&&
MBAERLocal storm report, Oct 26, 9:17 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
917 PM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM HAIL 5 ENE FULTONDALE 33.66N 86.73W
10/26/2010 M1.00 INCH JEFFERSON AL TRAINED SPOTTER
&&
GOLDENLocal storm report, Oct 26, 9:42 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
942 PM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM TSTM WND GST 1 E TRUSSVILLE 33.64N 86.58W
10/26/2010 E60.00 MPH JEFFERSON AL AMATEUR RADIO
WINDS ESTIMATED 50-60 MPH WITH NO KNOWN DAMAGE.
&&
GOLDENLocal storm report, Oct 26, 9:49 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
949 PM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM TSTM WND DMG CENTER POINT 33.64N 86.68W
10/26/2010 JEFFERSON AL LAW ENFORCEMENT
TREES DOWN NEAR CREELY ROAD AND OLD SPRINGVILLE ROAD.
TREE ALSO ON HOUSE.
&&
08Local storm report, Oct 26, 10:48 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1048 PM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM NON-TSTM WND DMG 2 WSW UPPER BEAR CREEK 34.26N 87.73W
10/26/2010 MARION AL FIRE DEPT/RESCUE
VCNTY BEAR CREEK CR 367 AND SR 241S TREES AND POWER LINES
DOWN
0225 PM TSTM WND DMG CALERA 33.10N 86.75W
10/26/2010 SHELBY AL AMATEUR RADIO
TREES DOWN 13199 SR25
0230 PM TSTM WND GST JASPER 33.85N 87.27W
10/26/2010 E45.00 MPH WALKER AL EMERGENCY MNGR
CR5 HOSE HILL RD WIND GUST 45 MPH WITH VERY HEAVY RAIN.
RPT VIA HAM RADIO OPERATOR.
0257 PM FUNNEL CLOUD ODENVILLE 33.69N 86.40W
10/26/2010 ST. CLAIR AL PUBLIC
A COUPLE OF REPORTS OF A FUNNEL CLOUD NEAR ODENVILLE.
0315 PM TSTM WND DMG 3 NW JASPER 33.88N 87.31W
10/26/2010 WALKER AL EMERGENCY MNGR
SARAGOSSA AND HOLLY GROVE ROAD, ROOF BLOWN OFF HOUSE,
HORSES TRAPPED.
0320 PM TSTM WND DMG WNW WESTOVER 33.35N 86.54W
10/26/2010 SHELBY AL PUBLIC
TREE DOWN BLOCKING THE ROAD AT WESTOVER RD AND HWY 280.
0325 PM TSTM WND DMG NAUVOO 33.99N 87.49W
10/26/2010 WALKER AL AMATEUR RADIO
TREES DOWN SLICK LIZARD ROAD
0415 PM HAIL IRONATON 33.43N 85.97W
10/26/2010 E1.00 INCH TALLADEGA AL FIRE DEPT/RESCUE
0911 PM HAIL 5 ENE FULTONDALE 33.66N 86.73W
10/26/2010 M1.00 INCH JEFFERSON AL TRAINED SPOTTER
0923 PM TSTM WND GST 1 E TRUSSVILLE 33.64N 86.58W
10/26/2010 E60.00 MPH JEFFERSON AL AMATEUR RADIO
WINDS ESTIMATED 50-60 MPH WITH NO KNOWN DAMAGE.
0928 PM TSTM WND DMG CENTER POINT 33.64N 86.68W
10/26/2010 JEFFERSON AL LAW ENFORCEMENT
TREES DOWN NEAR CREELY ROAD AND OLD SPRINGVILLE ROAD.
TREE ALSO ON HOUSE.
&&
GOLDENThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 7:41 PM CDT | Tornado Warning | BMX | Jefferson | 17 min |
| Oct 26, 8:26 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah, St. Clair | 49 min |
| Oct 26, 8:35 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 40 min |
| Oct 26, 9:14 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair | 46 min |
| Oct 26, 9:17 PM CDT | Areal Flood Advisory | BMX | Jefferson | 118 min |
| Oct 26, 9:23 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 52 min |
| Oct 26, 9:36 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair | 24 min |
| Oct 26, 9:59 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Jefferson, St. Clair, Talladega | 61 min |
| Oct 26, 10:44 PM CDT | Areal Flood Advisory | BMX | Etowah | 61 min |
| Oct 26, 10:56 PM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Etowah | 34 min |
| Oct 26, 11:46 PM CDT | Areal Flood Advisory | BMX | Etowah | 119 min |
| Oct 27, 5:12 AM CDT | Tornado Warning | BMX | Talladega | 33 min |
| Oct 27, 5:42 AM CDT | Tornado Warning | BMX | Cleburne, Talladega | 33 min |
| Oct 27, 6:09 AM CDT | Tornado Warning | BMX | Chilton, Coosa, Shelby, Talladega | 36 min |
| Oct 27, 6:13 AM CDT | Tornado Warning | BMX | Calhoun, Clay, Cleburne, Talladega | 32 min |
| Oct 27, 6:22 AM CDT | Tornado Warning | BMX | Bibb, Chilton, Perry | 23 min |
| Oct 27, 7:38 AM CDT | Tornado Warning | BMX | Clay | 26 min |
| Oct 27, 8:55 AM CDT | Tornado Warning | BMX | Chilton | 35 min |
| Oct 27, 9:52 AM CDT | Areal Flood Advisory | BMX | Chilton, Clay, Cleburne, Coosa, Randolph, Talladega and 1 more | 3 hr |
| Oct 27, 10:31 AM CDT | Tornado Warning | BMX | Clay, Coosa, Tallapoosa | 44 min |
| Oct 27, 11:09 AM CDT | Tornado Warning | BMX | Clay, Randolph, Tallapoosa | 26 min |
| Oct 27, 11:18 AM CDT | Areal Flood Advisory | BMX | Jefferson | 117 min |
| Oct 27, 1:20 PM CDT | Areal Flood Advisory | BMX | Shelby | 3 hr |
| Oct 27, 4:49 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 41 min |
Nearby
Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.